Parasolve 500mg Effervescent 24 Tablets
Parasolve 500mg Effervescent 24 Tablets
Get notified when back in stock
Whether you’ve got an achy breaky heart, back, or head, you need relief to get you going again. Parasolve effervescent paracetamol tablets are fabulous to pop into a glass of water for fast relief from the aches and pains of the day.
- They’re great for everyday aches and pains like headaches
- Can also be used to period pains
- The tablets can also help to relieve the symptoms colds and flu
- Comes in a box of 24 tablets
- Can be dissolved in water if you struggle to swallow pills
- Adults can take these tablets up to four times a day
The active ingredient is paracetamol. Each tablet contains 500 mg paracetamol. The other ingredients are anhydrous citric acid (E330), povidone, sodium hydrogen carbonate (E500), saccharin sodium, anhydrous sodium carbonate, simeticone (E900), polysorbate 80 (E433), aspartame (E951) (a source of phenylalanine). Each tablet contains 438 mg of sodium.
Usage and Instructions
Adults and children over 16 years: Take 1 or 2 tablets up to 4 times a day, or as instructed by your doctor.
Children 12-15 years of age: One tablet maximum.
The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24-hour period. Do not continue to take these tablets for more than 3 days unless instructed by your doctor. Not recommended for children under 12 years of age. To be taken by mouth only. These tablets should be dissolved in at least half a glass of water before taking them. These tablets are meant to be dissolved first so don’t try to swallow them whole. Stir before use.
Take special care with Paracetamol Effervescent if:
- You have kidney or liver problems, including alcoholic liver disease
- Taking a painkiller for headaches too often or for too long can make them worse.
Taking other medicines Do not take these tablets if you are already taking other medicines containing paracetamol.
Please tell your doctor or chat to our pharmacist if you’re taking or have recently taken any other medicines, including medicines obtained without a prescription. Certain medicines can interfere with the effectiveness of each other. It is particularly important to tell your doctor or our pharmacist before taking this medicine if you are also on:
- metoclopramide or domperidone (often taken for sickness or stomach problems)
- colestyramine (used to treat high cholesterol)
- blood thinning medicines (anticoagulants) such as warfarin
- chloramphenical an antibiotic used to treat eye infections
It may still be alright for you to take Paracetamol Effervescent and your doctor will be able to decide what is suitable for you.
Pregnancy and breastfeeding: If necessary, Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and/or fever are not reduced or if you need to take the medicine more often.
Like all medicines, Paracetamol Effervescent can cause side effects although not everybody gets them. If you get any of the following symptoms after taking these tablets, you should contact your doctor immediately:
- any sudden wheeziness, difficulty in breathing or dizziness, swelling of the eyelids, face, lips or throat
- an acute allergic reaction (anaphylaxis) or swelling of the skinThe following side effects have also been reported:
- Very rare cases of serious skin reactions have been reported.
- Very rare reports of blood problems, so if you notice unusual bleeding, you bruise more easily than normal, or you seem to be more susceptible to infections than usual, tell your doctor as soon as possible.
- Yellowing of the skin or eyes, pale stools or upper abdominal pain (these may be signs of liver problems so tell your doctor if this happens to you) blood tests may show abnormal liver function.